# SDR FDEA201611013781

- Difficulty date: November 1, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NEA602229
- Condition: Corroded
- Location: Bs 1217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1217, X = 75 FOUND CORRODED.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-70-00, FIGURE 5, VOLUME I.   REPAIRED IAW SRM 53-70-00 FIGURE 1 VOLUME I.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
